Archivum mathematicum

ISSN 1212-5059 · Volume 52 (2016), No. 4 · Electronic Edition

Ondrej Dosly (1956-2016)
pp. 205: PDF (2006 KiB)

Nguyen Ngoc Khanh
Gradient estimates of Li Yau type for a general heat equation on Riemannian manifolds
pp. 207–219: Abstract, GZIP-PS (397 KiB), PDF (403 KiB)

Mehri Nasehi
Parallel and totally geodesic hypersurfaces of solvable Lie groups
pp. 221–231: Abstract, GZIP-PS (370 KiB), PDF (390 KiB)

David N. Pham
$\mathfrak{g}$-quasi-Frobenius Lie algebras
pp. 233–262: Abstract, GZIP-PS (547 KiB), PDF (533 KiB)

Nassim Guerraiche, Samira Hamani, and Johnny Henderson
Initial value problems for fractional functional differential inclusions with Hadamard type derivative
pp. 263–273: Abstract, GZIP-PS (385 KiB), PDF (398 KiB)